# SDR CA970505016

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Motor
- Part number: 8650010000
- Condition: Burnt
- Location: Galley Oven
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) 10 MINUTES AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED GALEY SMOKE. CIRCUIT BREAKER PULLED, FIRE EXTINGUISHER USED. RH GALLEY OVEN POSITION CAVITY LEFT HAND FAN MOTOR BURNT. REPLACED OVEN.
